Antibiotics do have effect on the contraceptive effect of birth control pills but it mainly depends on the type of antibiotic used.But at least for the time period during the drug intake and one week after another from of protection should be used for sexual contact.
Some drugs as antitubercular and anti leprosy drugs cause major alteration in the efficacy.Combined pill and progesterone pill have much interaction with any other drug.
Continue taking the pills regularly at the same time daily.
If you notice any unusual symptom visit a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.